# SDR HEEA968557

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30402002
- Condition: Defective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK.  INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY WOULD NOT PASS CAPACITY TEST.  BATTERY PUT INTO SERVICE 7-12-95.
